# SDR GTIA030619

- Difficulty date: July 26, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stiffener
- Condition: Separated
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN FLOOR PANEL RIGHT OUTBOARD STATION 541-620 STIFFENER SEPARATED FROM PANEL.  REBONDED STIFFENER.  (M)
